# SDR DHL97727002

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 410143
- Condition: Failed
- Location: Nr 1 Le  Flap
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE NR 1 KREUGER FLAP DID NOT INDICATE DOWN WITH FLAPS AT 5 DEGREES, NO ROLL TENDENCY.  REMOVED AND REPLACED THE NR 1 KRUEGER FLAP POSITION INDICATING SWITCH IN ACCORDANCE WITH BOEING 727 MAINTENANCE MANUAL 27-82-1 AND PERFORMED OPERATIONAL CHECK PER BOEING MAINTENANCE MANUAL 27-82-0.  OPERATIONAL CHECK WAS GOOD.
